Three-dimensional photon migration through voidlike regions and channels


ATALAY E. D.

APPLIED OPTICS, vol.46, no.34, pp.8272-8277, 2007 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 34
  • Publication Date: 2007
  • Doi Number: 10.1364/ao.46.008272
  • Title of Journal : APPLIED OPTICS
  • Page Numbers: pp.8272-8277

Abstract

Steady-state form of the Boltzmann transport equation is solved for the investigation of photon propagation through three-dimensional regions and channels that contain a photon absorption and scattering-free fluid. Transport and diffusion solutions are obtained by a finite-element-spherical harmonics radiation transport method. Results calculated with two theories are presented in order to show the influence of voidlike regions and channels on the transport of photons. (c) 2007 Optical Society of America.